JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Edge-Maximal 𝜃k+1-Edge Disjoint Free Graphs
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 1,  2014, pp.23-30
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.1.23
 Title & Authors
Edge-Maximal 𝜃k+1-Edge Disjoint Free Graphs
Jaradat, Mohammed M.M.; Bataineh, Mohammed S.A.;
  PDF(new window)
 Abstract
For two positive integers r and s, (n; r; ) denotes to the class of graphs on n vertices containing no r of edge disjoint -graphs and f(n; r; ) = max{ : G (n; r; )}. In this paper, for integers r, , we determine f(n; r; ) and characterize the edge maximal members in G(n; r; ).
 Keywords
Extermal graphs;Edge-disjoint;Theta graph;
 Language
English
 Cited by
 References
1.
M. Bataineh, Some Extermal problems in graph theory, Ph.D Thesis, Curtin University of Technology, Australia, (2007).

2.
M. Bataineh and M. M. Jaradat, Edge Maximal $C_{2k+1}$-edge disjoint free graphs, Discussiones Mathematicae Graph Theory, 32(2012), 269-276.

3.
M. Bataineh, M. M. Jaradat and E. Al-Shboul, Edge-maximal graphs without ${\theta}_5$-graphs, Accepted in Ars Combinatoria.

4.
J. Bondy, Large cycle in graphs, Discrete Mathematics, 1(1971a), 121-132. crossref(new window)

5.
J. Bondy, Pancyclic Graphs, J. Combinatorial Theory Ser. B, 11(1971b), 80-84. crossref(new window)

6.
J. Bondy and U. Murty, Graph Theory with Applications, The MacMillan Press, London, (1976).

7.
S. Brandt, A sufficient condition for all short cycles, Discrete Applied Mathematics, 79(1997), 63-66. crossref(new window)

8.
L. Caccetta, A problem in extremal graph theory, ARS Combinatoria, 2(1976), 33-56.

9.
L. Caccetta and R. Jia, Edge maximal non-bipartite graphs without odd cycles of prescribed length, Graphs and Combinatorics, 18(2002), 75-92. crossref(new window)

10.
M. M. Jaradat, M. Bataineh and E. Al-Shboul, Edge-maximal graphs without ${\theta}_{2k+1}$-graphs, Accepted in AKCE International Journal of Graphs and Combinatorics.

11.
R. Jia, Some Extremal problems in graph theory, Ph.D Thesis, Curtin University of Technology, Australia, (1998).